# SDR IPXA2024110254270

- Difficulty date: October 4, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771332
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD AND AFT SIDE OF STA 1960 S-16R. (REPAIR)ACCOMPLISHED REPAIR PER EO-91724-REQ1 AND EGAT EI F2024A53M-2550, REV. 0 THROUGH 2. REVIEWED TASK PER GMM-MTX 09.05.01.09.
